Alert archive / Iowa / Flash Flood Watches in 2018
Flash Flood Watch 1, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood watch at Jun 9, 2018, 11:04 AM CDT for Dodge County, Fillmore County, Mower County, Minnesota; 8 counties in Iowa; Crawford County, Grant County, Wisconsin. It took effect at Jun 9, 2018, 3:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2018, 11:04 AM CDT (16:04 UTC)
- In effect from
- Jun 9, 2018, 3:00 PM CDT
- Expired
- Jun 10, 2018, 1:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Mower County, MN, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 4.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
969 WGUS63 KARX 091604 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service La Crosse WI 1104 AM CDT Sat Jun 9 2018 ...More Heavy Rain Possible...Especially This Evening... .More thunderstorms are possible later this afternoon into the evening that could bring excessive rainfall. Combined with heavy rain that has already hit parts of the region, the risk for flash flooding and rapid rises on area creeks and rivers is higher than normal. Those with interest along rivers or near drainage systems should pay attention to rainfall rates this evening. If you encounter flooding, move to higher ground and NEVER drive through high water. IAZ008>011-018-019-029-030-MNZ086-094-095-WIZ054-061-100015- /O.NEW.KARX.FF.A.0001.180609T2000Z-180610T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Dodge-Mower-Fillmore-Crawford-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Dodge Center, Austin, Preston, Prairie Du Chien, and Platteville 1104 AM CDT Sat Jun 9 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 3 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT... The National Weather Service in La Crosse has issued a * Flash Flood Watch for portions of Iowa, southeast Minnesota, and southwest Wisconsin, including the following areas, in Iowa, Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard, Mitchell, and Winneshiek. In southeast Minnesota, Dodge, Fillmore, and Mower. In southwest Wisconsin, Crawford and Grant. * From 3 PM CDT this afternoon through late tonight * Heavy rain expected this evening combined with recent heavy rain. * Localized flash flooding is possible and waterways could return to flood levels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Flooding is harder to spot at night as well, so use extra caution if you have travel plans this Saturday night. && $$ Shea/Boyne
3 follow-up statements
212 WGUS63 KARX 091926 FFAARX Flood Watch National Weather Service La Crosse WI 226 PM CDT Sat Jun 9 2018 ...Storms will bring more heavy rain Later Today... .Thunderstorms over southern Minnesota and northern Iowa will intensify at times through the rest of the day. Many of them will bring torrential rain. Combined with heavy rain that has already hit parts of the region, the risk for flash flooding and rapid rises on area creeks and rivers is higher than normal. Those with interest along rivers or near drainage systems should pay attention to rainfall rates this evening. If you encounter flooding, move to higher ground and NEVER drive through high water. IAZ008>011-018-019-029-030-MNZ086-094-095-WIZ054-061-100330- /O.CON.KARX.FF.A.0001.180609T2000Z-180610T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Dodge-Mower-Fillmore-Crawford-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Dodge Center, Austin, Preston, Prairie Du Chien, and Platteville 226 PM CDT Sat Jun 9 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... The Flash Flood Watch continues for * Portions of Iowa, southeast Minnesota, and southwest Wisconsin, including the following areas, in Iowa, Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard, Mitchell, and Winneshiek. In southeast Minnesota, Dodge, Fillmore, and Mower. In southwest Wisconsin, Crawford and Grant. * Until 1 AM CDT Sunday * Heavy rain expected this evening combined with recent heavy rain. * Localized flash flooding is possible and waterways could return to flood levels. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Flooding is harder to spot at night as well, so use extra caution if you have travel plans this Saturday night. && $$
105 WGUS63 KARX 100044 FFAARX Flood Watch National Weather Service La Crosse WI 744 PM CDT Sat Jun 9 2018 ...Flash Flood Threat Has Ended for Dodge and Mower counties in southeast Minnesota...Elsewhere Flash Flood Watch Continues... .Thunderstorms will continue to produce heavy rain across Fillmore County in southeast Minnesota, Crawford and Grant counties in southwest Wisconsin, and for all of northeast Iowa. Up to an additional 2 inches of rain will be possible in these areas. Flash flooding is already occurring in parts of the area and additional flash flooding will be possible this evening. Those with interest along rivers or near drainage systems should pay attention to rainfall rates this evening. If you encounter flooding, move to higher ground and NEVER drive through high water. MNZ086-094-100145- /O.CAN.KARX.FF.A.0001.000000T0000Z-180610T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dodge-Mower- Including the cities of Dodge Center and Austin 744 PM CDT Sat Jun 9 2018 ...FLASH FLOOD WATCH IS CANCELLED FOR DODGE AND MOWER COUNTIES IN SOUTHEAST MINNESOTA... The threat for heavy rain has ended for both Dodge and Mower counties in southeast Minnesota; therefore, the Flash Flood Watch has been cancelled for these counties. $$ IAZ008>011-018-019-029-030-MNZ095-WIZ054-061-100600- /O.CON.KARX.FF.A.0001.000000T0000Z-180610T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Fillmore-Crawford-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Preston, Prairie Du Chien, and Platteville 744 PM CDT Sat Jun 9 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... The Flash Flood Watch continues for * Portions of Iowa, southeast Minnesota, and southwest Wisconsin, including the following areas, in Iowa, Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard, Mitchell, and Winneshiek. In southeast Minnesota, Fillmore. In southwest Wisconsin, Crawford and Grant. * Until 1 AM CDT Sunday * Heavy rain expected to continue this evening across Fillmore County in southeast Minnesota, Crawford and Grant counties in southwest Wisconsin, and for all of northeast Iowa. Up to an additional 2 inches of rain will be possible. * Flash flooding is occurring is some locations in southeast Minnesota and northeast Iowa. Additional flash flooding is possible elsewhere. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Flooding is harder to spot at night as well, so use extra caution if you have travel plans this Saturday night. && $$ Boyne
630 WGUS63 KARX 100559 FFAARX Flood Watch National Weather Service La Crosse WI 1259 AM CDT Sun Jun 10 2018 ...Flash Flood Watch Will Be Allowed To Expire... .The threat of heavy rains has ended over all but portions of eastern Grant county, where a flash flood warning remains in effect. Thus the flash flood watch that was in effect for parts of southeast Minnesota, northeast Iowa and into southwest Wisconsin will be allowed to expire. IAZ008>011-018-019-029-030-MNZ095-WIZ054-061-100700- /O.EXP.KARX.FF.A.0001.000000T0000Z-180610T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Fillmore-Crawford-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Preston, Prairie Du Chien, and Platteville 1259 AM CDT Sun Jun 10 2018 ...FLASH FLOOD WATCH WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... The Flash Flood Watch for portions of Iowa, southeast Minnesota, and southwest Wisconsin will expire at 1 AM CDT early this morning. A flash flood warning continues for portions of Grant county Wisconsin, otherwise the threat of heavy rains has ended and the flash flood watch will be allowed to expire. Heavy rains fell across portions of the area late Saturday afternoon and Saturday evening. Be alert for high water in many streams and rivers and potential of closed roads. Be especially careful at night when it is harder to see the dangers of high water. $$ RRS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Jun 9, 6:02 AM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 9, 6:02 AM CDT, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 602 AM CDT Sat Jun 9 2018 .SHORT TERM...(Today and tonight) Issued at 258 AM CDT Sat Jun 9 2018 A lot of questions this morning and unfortunately, not a lot of answers. Currently watching a large MCS across eastern NE/ southeast SD that is forecast to dive south-southeast through 12Z. However, it's short-wave and potential remnant MCV will likely move across the forecast area later this afternoon and early evening. The 09.00Z NAM is very aggressive in strengthening this wave with an attendant low-level jet and impressive mid- level moisture transport, resulting in a secondary MCS blowing up across the forecast area late this afternoon and evening. The GFS is much weaker with little in the way of moisture advection, keeping convective chances more subdued. These differences also translate into the amount of available shear with the NAM showing a pocket of 40 to 50 kts of 0-6 km shear, whereas the GFS is much weaker. From an instability standpoint, surface dewpoints in the 60s should result in MUCAPE values in the 1000 to 2000 J/kg range (possibly higher), but extensive convective debris cloud cover and possible outflow contamination from this morning's MCS to the south could wreck havoc on the thermodynamic environment. Putting it all together, convective chances increase this afternoon and evening, but exact timing and location are uncertain. The NAM's solution is much more favorable for any thunderstorms to become severe with large hail, damaging winds, and even a tornado or two all possible. The GFS is not nearly as robust and would suggest some storms could become strong with small hail and gusty winds the main threats. With PWATs of 1.5 to 2.0 and warm cloud depths of 3-4 km, will also need to watch for heavy rainfall and localized flooding. This is especially the case for parts of northeast IA that received 3-5 inches of rain yesterday. See hydrology section and ESF for additional details. With so much uncertainty and a conditional severe threat, SPC Day 1 Outlook showing a marginal risk seems reasonable at this time, but may need to be upgraded to higher risk levels later today. .LONG TERM...(Sunday through Friday) Issued at 258 AM CDT Sat Jun 9 2018 Shower and thunderstorm chances, while not zero, diminish on Sunday with short-wave ridging aloft. Temperatures will be in the 70s to low 80s with partly sunny skies. Monday will be warmer and muggy with temperatures in the upper 70s to mid 80s and dewpoints in the mid 60s to near 70 degrees. A large western CONUS trough will move into the Northern Plains with a surface frontal boundary moving eastward across the forecast area Monday night. Confidence is increasing that there will be an area of showers and thunderstorms along and ahead of the front. Severe potential will be dependent on available shear given ample instability in the pre-frontal air mass. The strongest deep layer shear looks to be behind the front, although 0-3 km values are in the 20-30 kt range, so some stronger storms are possible. Tuesday/Wednesday look dry with seasonable temperatures as high pressure dominates the regional weather pattern. Precipitation chances then return Wednesday night through Friday, but poor model agreement lends to low forecast confidence. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 602 AM CDT Sat Jun 9 2018 Lower level moisture and clouds continued to increase across the area overnight, with more in the way of 2500-4000 ft clouds at/around the taf sites. Clouds in the 2K to 4K ft range are now looking to prevail across the area during this taf period and have trended toward more MVFR cloud decks, especially tonight. SHRA/TSRA in/around the area today/this evening remain problematic. A stronger mid level shortwave will approach the area today then pass this evening. Detail of timing/coverage of convection with it remain uncertain, but the higher chances are looking to be this afternoon/evening, roughly 19z-02z. Did not want to cover a taf with 6 hrs of TSRA/CB at this time and left it as a VCSH mention for now. As convection unfolds today, details and perhaps a shorter period or two of TSRA can be added/amended to one or both tafs as confidence increases. && .HYDROLOGY... Issued at 258 AM CDT Sat Jun 9 2018 The Cedar River at Charles City has crested and will drop back below flood stage later this morning. Water levels on other rivers and streams across parts of northeast Iowa and southwest Wisconsin will continue to rise until runoff from yesterday's heavy rains move through the river system. Thunderstorm chances will increase this afternoon and evening. There is uncertainty concerning thunderstorm timing, coverage, and location but with PWATs up to 2 inches and warm cloud depths up to 4 km, the strongest storms will be capable of producing heavy rain and localized flooding. This threat is highlighted in the latest WPC Day 1 Excessive Rainfall Outlook showing a slight risk across much of the forecast area. Potential impacts would be greatest across portions of northeast Iowa into southwest Wisconsin where soils are already wet and river levels elevated due to yesterday's heavy rains. Additional rises on area rivers and streams are also possible where the heaviest rains fall, resulting in some flooding. Due to uncertainty in thunderstorm location, will hold off on a Flood/Flash Flood Watch, but will issue an ESF to heighten awareness, especially given all the outdoor events this weekend. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Rogers LONG TERM...Rogers AVIATION...Rieck HYDROLOGY...Rogers
Hazardous weather outlook, Jun 9, 6:50 AM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 650 AM CDT Sat Jun 9 2018 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-101100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- 650 AM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for parts of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms this morning will bring downpours, occasional hail, and lightning. Additional thunderstorms are possible this afternoon and evening across the area. Some of these storms may produce heavy rain. Areas that see repeat thunderstorms may receive a quick 1 to 3 inches of rain that could lead to minor river flooding or flash flooding. Strong to isolated severe thunderstorms capable of producing hail and strong winds are also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Occasional thunderstorm chances continue Sunday into Monday and Wednesday night through Friday. On Monday a few stronger storms are possible. Otherwise, the threat for severe weather appears low next week. .SPOTTER INFORMATION STATEMENT... Severe thunderstorm and rainfall reports are appreciated. Spotter activation may be needed at times today. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-101100- Taylor-Clark- 650 AM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for portions of central Wisconsin and north central Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are possible this afternoon and evening. Lightning and brief heavy rainfall are the primary hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday Occasional thunderstorm chances continue Sunday into Monday and Wednesday night through Friday. On Monday a few stronger storms are possible. Otherwise, the threat for severe weather appears low next week. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rogers/Shea
In the hours before
Local storm report, Jun 9, 5:38 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 AM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 2 SE BAGLEY 42.88N 91.08W
06/09/2018 GRANT WI LAW ENFORCEMENT
MUDSLIDE COVERING 75 TO 100 FT OF COUNTY
ROAD A SOUTH OF BAGLEY NEAR SANDY ROAD. TIME
ESTIMATED.
&&
PRSpecial weather statement, Jun 9, 6:25 AM CDT, 4 hours 39 minutes before
Special Weather Statement National Weather Service La Crosse WI 625 AM CDT Sat Jun 9 2018 MNZ079-087-088-095-WIZ032-091300- Wabasha-Olmsted-Winona-Fillmore-Buffalo- Including the cities of Wabasha, Rochester, Winona, Preston, and Alma 625 AM CDT Sat Jun 9 2018 ...More Thunderstorms Already This Morning... Another area of thunderstorms developed rather quickly from around Zumbro Falls to east of Rochester to near Spring Valley. The storms were moving east at 15 mph and will be near Alma Wisconsin to winona and Lanesboro after 730 am. The stronger of the storms will be capable of producing brief heavy downpours, gusty winds and 1/2 inch diameter hail. If traveling, be alert for ponding of water on roads and reduced visibilities in the downpours. Seek shelter inside if one of the storms approach your location. RRS
Local storm report, Jun 9, 6:35 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
635 AM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD 2 SSW BEETOWN 42.77N 90.90W
06/09/2018 GRANT WI LAW ENFORCEMENT
DEBRIS AND WATER ON/OVER RATTLESNAKE AND GLASSMAKER ROADS
SOUTH AND SOUTHWEST OF BEETOWN.
&&
RODSLocal storm report, Jun 9, 7:18 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
718 AM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM HEAVY RAIN VOLGA 1NE 42.81N 91.52W
06/09/2018 M2.11 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION VOLI4, VOLGA 1NE.
0600 AM HEAVY RAIN ELKADER 5NW 42.91N 91.47W
06/09/2018 M1.79 INCH CLAYTON IA MESONET
MESONET STATION BSHI4, ELKADER 5NW.
&&Special weather statement, Jun 9, 7:29 AM CDT, 3 hours 35 minutes before
Special Weather Statement National Weather Service La Crosse WI 729 AM CDT Sat Jun 9 2018 MNZ079-088-095-096-WIZ032-033-041-091400- Wabasha-Winona-Fillmore-Houston-Buffalo-Trempealeau-La Crosse- Including the cities of Wabasha, Winona, Preston, Caledonia, Alma, Arcadia, Whitehall, and La Crosse 729 AM CDT Sat Jun 9 2018 ...Area of Thunderstorms Moving East Early This Morning... At 730 am the leading edge of an area of thunderstorms was located from near Durand Wisconsin to Winona and Rushford Minnesota. The storms were moving east at 15 mph and leading edge will be near Mondovi and La Crosse Wisconsin to Caledonia Minnesota by 9 am. The stronger of the storms will be capable of producing brief heavy downpours, rain amounts of 1/2 to 1 inch and gusty winds. If traveling, be alert for ponding of water on roads and reduced visibilities in the downpours. Seek shelter inside if one of the storms approach your location. RRS
Local storm report, Jun 9, 9:33 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
933 AM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HEAVY RAIN 5 NW FRANKVILLE 43.25N 91.70W
06/09/2018 M3.27 INCH WINNESHIEK IA MESONET
MESONET STATION RDCI4, 5 NW FRANKVILLE.
0550 AM HEAVY RAIN 2 N IONIA 43.07N 92.46W
06/09/2018 M3.17 INCH CHICKASAW IA MESONET
MESONET STATION RNHI4, 2 N IONIA.
0700 AM HEAVY RAIN NORA SPRINGS 2.4 SSE 43.11N 92.99W
06/09/2018 M2.70 INCH FLOYD IA COCORAHS
COCORAHS STATION IA-FL-3, NORA SPRINGS 2.4
SSE.
0858 AM HEAVY RAIN 3 NW BURTON 42.75N 90.85W
06/09/2018 M2.50 INCH GRANT WI PUBLIC
0655 AM HEAVY RAIN PRAIRIE DU CHIEN AIRPO 43.02N 91.12W
06/09/2018 M2.12 INCH CRAWFORD WI AWOS
AWOS STATION PDC, PRAIRIE DU CHIEN AIRPORT.
0627 AM HEAVY RAIN VOLGA 1NE 42.81N 91.52W
06/09/2018 M2.11 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION VOLI4, VOLGA 1NE.
0700 AM HEAVY RAIN LANCASTER 42.85N 90.71W
06/09/2018 M1.85 INCH GRANT WI PUBLIC
0600 AM HEAVY RAIN ELKADER 5NW 42.91N 91.47W
06/09/2018 M1.79 INCH CLAYTON IA MESONET
MESONET STATION BSHI4, ELKADER 5NW.
0645 AM HEAVY RAIN LITTLEPORT 42.75N 91.37W
06/09/2018 M1.72 INCH CLAYTON IA MESONET
MESONET STATION VLPI4, LITTLEPORT.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 11:38 AM CDT | Special Weather Statement | ARX | Dodge, Fillmore, Mower, Olmsted | 67 min |
| Jun 9, 5:30 PM CDT | Severe Thunderstorm Warning | ARX | Houston | 45 min |
| Jun 9, 5:49 PM CDT | Flash Flood Warning | ARX | Fillmore, Houston | 3 hr |
| Jun 8, 9:44 PM CDT | River Flood Warning | ARX | Floyd | 23 hr |
| Jun 9, 12:30 PM CDT | Special Weather Statement | ARX | Mitchell | 30 min |
| Jun 9, 12:40 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 50 min |
| Jun 9, 1:00 PM CDT | Tornado Warning | ARX | Mitchell | 45 min |
| Jun 9, 1:10 PM CDT | Severe Thunderstorm Warning | ARX | Howard | 65 min |
| Jun 9, 3:51 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 54 min |
| Jun 9, 4:04 PM CDT | Flash Flood Warning | ARX | Floyd, Mitchell | 3 hr |
| Jun 9, 4:19 PM CDT | Tornado Warning | ARX | Floyd | 41 min |
| Jun 9, 4:41 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd | 79 min |
| Jun 9, 5:58 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd | 47 min |
| Jun 9, 6:07 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 83 min |
| Jun 9, 6:20 PM CDT | Severe Thunderstorm Warning | ARX | Winneshiek | 55 min |
| Jun 9, 6:45 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 45 min |
| Jun 9, 6:58 PM CDT | Areal Flood Warning | ARX | Floyd, Mitchell | 6 hr |
| Jun 9, 1:49 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jun 9, 4:21 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jun 9, 7:09 AM CDT | Areal Flood Warning | ARX | Grant | 3 hr |
Nearby
Flash Flood Watches in Iowa, 2018Flash Flood Watches in Minnesota, 2018Flash Flood Watches in Wisconsin, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.